Read more customer reviews
Write a Review
Midol Maximum Strength Cramp OTC menstrual medication - ibuprofen
Feb 20, 2001
a Very Helpful Review
by the Epinions community
Pros:ibuprofen is an effective medication for pain and menstrual crmaping
Cons:why pay more for a NAME brand?
The Bottom Line: This is nothing more than a marketing scheme. The same medication as in store brand ibuprofen with the price jacked up considerbaly.
Ibuprofen has been FDA approved since 1985. It is commonly used, both in OTC and prescription strength for the treatment of painful inflammatory conditions such as : arthritis, muscle strain and sprains, and dysmenorrhea (painful menstruation).
Recommend this product?
Seen over-the-counter, ibuprofen comes in 200mg pills, with the maximum dose being 2 pills every 4-6 hours, or 400mg. When prescribed the maximum dose can be ncreased to 600 or even 800 mg.
Possible Side Effects:
- generally restricted to gastrointestinal disturbance, including nausea, vomiting, or diarrhea
Guidelines for Use:
- best taken with food or milk to reduce stomach upset
- at very least take with a full glss of water
- remain upright for 15 to 30 minutes after each dose to prevent irritation of your esophagus (throat)
- consuming more than three alcoholic beverages a day when taking ibuprofen may increase the risk of stomach bleeding
In my own experience ibuprofen does a decent job or treating pain from menstrual cramping, it also works well on backache and headache.
However, there is no difference between the economy sized bottle of store brand ibuprofen and Midol Maximum Strength Cramp. Except for the pretty packaging and the fact that it is tarageted and marketed directly to women.
If you take 2 pills form either bottle, you are getting the same exact medication. However, the Midol will cost you many times the price per pill as compared to your store brand purchase.
This package of 24 pills will cost you about $6 in the store. A bottle of store brand ibuprofen will cost you about the smae but you'll probably get 500 pills for that price!!!!!!
In the end I have to advise that you pass on the fancy packaging and special targeting and spend your money more wisely on the cheaper version of Ibuprofen.
Read more product reviews on Midol Tablets Cramp Relief 24 Tablets
Write a Review
Share this product review with your friends
Midol: maximum strength relief of cramps, bloating, fatigue, backache and headache. You no longer have to live with the symptoms of PMS. Each package ...
DETAILS: Make sure your first aid stations and kits are fully stocked. These convenient boxes of pain relievers replenish office first aid stations an...
Have Questions? Frequently Asked Questions | Contact Us | Store Policy Midol Tablets, 50 per Box OUR SKU#: UAF1180 | MPN: PFYBXMD50 Condition Brand Ne...
Midol extended relief provides relief of menstrual cramps and pain for up to 12 hours. It contains a long-lasting, maximum strength ingredient.
Temporarily relieves minor cramps, backache and headache.
Midol Maximum Strength Tablets - 24 Count (Pack of 6)
Solid stainless steel pill box measures 1 3/4 x 2 3/4 x 1/2. It has a strong latch and hinge. The pill-holding insert can be removed easily. All work ...
We Combine Shipping Search My Listings: Shipping |Payment |About Us Midol Complete Menstrual Pain Relief Caplets 2 per packet 30/bx Code: 5299 Close P...